Existence and uniqeness of positive solutions of boundary value problems for fractional differential equations with p Laplacian operatör and identities on the some special polynomials


ŞEN E., AÇIKGÖZ M., JONG JIN S., ARACI S., Oruçoğlu K.

JOURNAL OF FUNCTION SPACES AND APPLICATIONS, vol.0, pp.1-16, 2013 (Journal Indexed in SCI Expanded)

  • Publication Type: Article / Article
  • Volume: 0
  • Publication Date: 2013
  • Title of Journal : JOURNAL OF FUNCTION SPACES AND APPLICATIONS
  • Page Numbers: pp.1-16